# SDR AALA20160714012

- Difficulty date: July 14, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737823
- Aircraft serial: 29518
- Aircraft time: 50,757 hours, 20,448 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Part number: 146A82098
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER ROLLER CASTING SUPPORT BRACKET AT AFT CARGO DOOR CUTOUT AFT END IS CORRODED.  REMOVED AND REPLACED BRACKET IAW AARD 51-00-05-1.
